American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R58) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] David Goss. Polynomials of binomial type and Lucas' Theorem. Proc. Amer. Math. Soc. 144 (2016) 1897-1904.
Abstract, references, and article information   
View Article: PDF

[2] David Zywina. The Sato-Tate law for Drinfeld modules. Trans. Amer. Math. Soc. 368 (2016) 2185-2222.
Abstract, references, and article information   
View Article: PDF

[3] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[4] Ming-Deh Huang and Anand Kumar Narayanan. Computing class groups of function fields using stark units. Contemporary Mathematics 632 (2015) 193-214.
Book volume table of contents   
View Article: PDF

[5] Yoshinori Hamahata. Dedekind sums with a parameter in function fields. Contemporary Mathematics 632 (2015) 139-150.
Book volume table of contents   
View Article: PDF

[6] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc. 367 (2015) 3299-3321.
Abstract, references, and article information   
View Article: PDF

[7] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[8] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[9] Imin Chen and Yoonjin Lee. Newton polygons, successive minima, and different bounds for Drinfeld modules of rank $2$. Proc. Amer. Math. Soc. 141 (2013) 83-91.
Abstract, references, and article information   
View Article: PDF

[10] Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler. Tabulation of cubic function fields via polynomial binary cubic forms. Math. Comp. 81 (2012) 2335-2359.
Abstract, references, and article information   
View Article: PDF

[11] Dinesh S. Thakur. A note on numerators of Bernoulli numbers. Proc. Amer. Math. Soc. 140 (2012) 3673-3676.
Abstract, references, and article information
View Article: PDF

[12] Gohar M. Kyureghyan, Ferruh Özbudak and Alexander Pott. Some planar maps and related function fields. Contemporary Mathematics 574 (2012) 87-114.
Book volume table of contents   
View Article: PDF

[13] Sunghan Bae. Real quadratic function fields of Richaud-Degert type with ideal class number one. Proc. Amer. Math. Soc. 140 (2012) 403-414. MR 2846310.
Abstract, references, and article information   
View Article: PDF

[14] Ernst-Ulrich Gekeler. Frobenius actions on the de Rham cohomology of Drinfeld modules. Trans. Amer. Math. Soc. 363 (2011) 3167-3183. MR 2775802.
Abstract, references, and article information   
View Article: PDF

[15] Clemens Fuchs and Attila Pethő. Composite rational functions having a bounded number of zeros and poles. Proc. Amer. Math. Soc. 139 (2011) 31-38. MR 2729068.
Abstract, references, and article information   
View Article: PDF

[16] Jeffrey D. Achter. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010) 3159-3161. MR 2653940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wentang Kuo and Yu-Ru Liu. A Carlitz module analogue of a conjecture of Erdos and Pomerance. Trans. Amer. Math. Soc. 361 (2009) 4519-4539. MR 2506417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ki-Seng Tan. Generalized Stark formulae over function fields. Trans. Amer. Math. Soc. 361 (2009) 2277-2304. MR 2471918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yoonjin Lee. Class groups of global function fields with certain splitting behaviors of the infinite prime. Proc. Amer. Math. Soc. 137 (2009) 415-424. MR 2448559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sunghan Bae and Linsheng Yin. Cyclotomic units in function fields. Proc. Amer. Math. Soc. 137 (2009) 401-408. MR 2448557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chun-Gang Ji and Yan Xue. An elementary proof of the law of quadratic reciprocity over function fields. Proc. Amer. Math. Soc. 136 (2008) 3035-3039. MR 2407064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Algebraic Geometric Codes: Basic Notions. Math. Surveys Monogr. 139 (2007) MR MR2339649.
Book volume table of contents   

[23] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Curves over finite fields. Math. Surveys Monogr. 139 (2007) 133-189.
Book volume table of contents   
View Article: PDF

[24] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Codes. Math. Surveys Monogr. 139 (2007) 1-68.
Book volume table of contents   
View Article: PDF

[25] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Curves. Math. Surveys Monogr. 139 (2007) 69-132.
Book volume table of contents   
View Article: PDF

[26] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Algebraic geometry codes. Math. Surveys Monogr. 139 (2007) 191-285.
Book volume table of contents   
View Article: PDF

[27] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields (II). Proc. Amer. Math. Soc. 134 (2006) 51-54. MR 2170542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yoonjin Lee and Allison M. Pacelli. Class groups of imaginary function fields: The inert case. Proc. Amer. Math. Soc. 133 (2005) 2883-2889. MR 2159765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hwanyup Jung, Sunghan Bae and Jaehyun Ahn. Determinant formulas for class numbers in function fields. Math. Comp. 74 (2005) 953-965. MR 2114658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields. Proc. Amer. Math. Soc. 132 (2004) 1951-1955. MR 2053965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia